# SDR P5CA2012052300026

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 46,926 hours, 7,604 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dislodged
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE UPPER DECK GALLEY OVEN FELL OUT DURING LANDING THEN THERE WAS A BURNING ODOR FOR SEVERAL MINUTES DURING TAXI IN.  REMOVED OVEN UNIT AND CHECKED AREA.  FOUND ELECTRIC RECEPTACLE DIRTY.  CLEANED CONNECTOR PER SWPM 20-10-04.  OVEN INSTALLED AND OPS WAS NORMAL PER AMM 25-35-00.
